# SDR SWAA2023121218895

- Difficulty date: November 6, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.800 INCH. APPROX. 2023-693886<[01] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N 00X12101V022237 DUE DATE: 26-JAN-24.;[02] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N 00X12101V022237 DUE DATE: 26-JAN-24.;[03] REPAIRED RH HORIZONTAL STABILIZER LOWER SKIN PANEL BETWEEN STATION 184.70 RIB TO STATION 203.10 RIB AND BETWEEN 12 INCH FROM FRONT SPAR TO 23 INCH FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11  SEE INDIVIDUAL SIGN OFF BELOW;[04] REPAIRED RH HORIZONTAL STABILIZER LOWER SKIN PANEL BETWEEN STATION 184.70 RIB TO STATION 203.10 RIB AND BETWEEN 12 INCH FROM FRONT SPAR TO 23 INCH FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11  SEE INDIVIDUAL SIGN OFF BELOW RII CERTIFIED
